# SDR DALA2023111409378

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 24,407 hours, 2,297 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3511 DOOR 2L WOULD NOT SHOW CLOSED & LOCKED ON COCKPIT DISPLAY. CORRECTIVE ACTION: CYCLED DOOR. OPS CKS FINE. DOOR ARMED OK. (4350978)
